We study asymptotic properties of divergent formal solutions appearing in the linearization problem of a singular vector field without a Diophantine condition or existence of additional first integrals. We give an asymptotic meaning to divergent formal solutions constructed from a singular perturbative solution (cf. ).
Cite this article
Masafumi Yoshino, Asymptotic Property of Divergent Formal Solutions in Linearization of Singular Vector Fields. Publ. Res. Inst. Math. Sci. 47 (2011), no. 4, pp. 937–958